# SDR FDEA202311161859

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-300
- Aircraft serial: 63097
- Aircraft time: 9,529 hours, 4,556 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: L

## Discrepancy

UNSAFE GEAR INDICATION ON FINAL, LEFT MAIN NOT DOWN  AND LOCKED, NO EICAS MESSAGES.  WENT AROUND AND  REFERENCED QRH, FLEW VISUAL LOW APPROACH AND TOWER  CONFIRMED ALL GEAR SHOWED DOWN.  DECLARED EMERGENCY  AND LANDED UNEVENTFULLY AND STOPPED CLEAR OF  RUNWAY.  MX AND FIRE DEPT INSPECTED AIRCRAFT,  SWAPPED LIGHT BULBS AND CONFIRMED SAFE GEAR  INDICATION.  TAXIED TO PARK UNEVENTFULLY.  EMERGENCY DECLARED   NOTED BY MAINTENANCE.  ACCOMPLISHED LANDING GEAR  POSITION INDICATING AND WARNING SYSTEM TEST PER AMM  32-61-00-5-0 PRECAUTIONARILY.  SYSTEM OPS CKS  NORMAL
